PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sur quelques extensions au cadre banachique de la notion d'opérateur de Hilbert–Schmidt

Volume 227 / 2015

Said Amana Abdillah, Jean Esterle, Bernhard H. Haak Studia Mathematica 227 (2015), 193-218 MSC: Primary 47B10, 46C05, 46B25. DOI: 10.4064/sm227-3-1

Abstract

In this work we discuss several ways to extend to the context of Banach spaces the notion of Hilbert–Schmidt operator: $p$-summing operators, $\gamma $-summing or $\gamma $-radonifying operators, weakly$^*$ 1-nuclear operators and classes of operators defined via factorization properties. We introduce the class $\mathrm {PS}_2(E; F)$ of pre-Hilbert–Schmidt operators as the class of all operators $u:E\to F$ such that $w\circ u \circ v$ is Hilbert–Schmidt for every bounded operator $v: H_1\to E$ and every bounded operator $w:F\to H_2$, where $H_1$ and $H_2$ are Hilbert spaces. Besides the trivial case where one of the spaces $E$ or $F$ is a ‶Hilbert–Schmidt space″, this space seems to have been described only in the easy situation where one of the spaces $E$ or $F$ is a Hilbert space.

Authors

  • Said Amana AbdillahUniversité des Comores
    Rue de la Corniche
    B.P. 2585 Moroni (Comores)
    e-mail
  • Jean EsterleInstitut de Mathématiques de Bordeaux
    Université Bordeaux 1
    351, cours de la Libération
    33405 Talence Cedex, France
    e-mail
  • Bernhard H. HaakInstitut de Mathématiques de Bordeaux
    Université Bordeaux 1
    351, cours de la Libération
    33405 Talence Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image